# SDR AALA20100725TUL06

- Difficulty date: July 25, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 56,201 hours, 19,496 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Circuit Card
- Condition: Faulty
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - CREW REPORTED AIRSPEED INDICATION SPLIT.  EMERGENCY DECLARED RETURNED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED SPEED CARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
